alexa Cerebral Venous Thrombosis due to Heparin-Induced Thrombocytopenia

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Cerebral Venous Thrombosis due to Heparin-Induced Thrombocytopenia

Thrombosis of cerebral veins and sinuses (CVST) is a rare condition seldom affecting young adults and children. The development of cerebral sinus thrombosis as a complication of heparin-induced thrombocytopenia/thrombosis syndrome (HIT/HITT) is even rarer. We describe a case of a 17-year old female with multiple fractures, who developed CVST secondary to HIT, while being under thromboprophylaxis with low molecular weight heparin (LMWH).

 

 

Citation: Grouzi E, Kyriakou E, Panagou I, Spiliotopoulou I (2014) Cerebral Venous Thrombosis due to Heparin-Induced Thrombocytopenia in a 17-Year Old Female Trauma Patient: Successful Treatment with Fondaparinux. J Hematol Thrombo Dis 2:170. doi: 10.4172/2329-8790.1000170

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
 
adwords